| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had received not stop squirting insulin out of the tubing during priming.The customer¿s blood glucose level was unknown.Customer stated that the insulin pump had to take out the battery of the insulin pump to get it to stop and she was tried to start the insulin pump again three times but same thing happened again.Customer also stated that the insulin pump was off.The insulin pump will not be returned for analysis.